Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Business and Economic Statistics Section

Walter E. Hoadley. Jr.
The American Statistician
Vol. 5, No. 5 (Dec., 1951), pp. 1+13
DOI: 10.2307/2681857
Stable URL: http://www.jstor.org/stable/2681857
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1]
    [1]
  • Thumbnail: Page 
13
    13